MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/30/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: rlt281414/ 20576879 udi (b)(4), plc181000/ 21577937 udi (b)(4), and pla280300/ 21636920 udi (b)(4).Code 213-the review of the manufacturing paperwork verified that these lot/serial numbers met all pre-release specifications.Code 22-according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), the following warning among others: adverse events that may occur and/or require intervention include, but are not limited to: endoleak and death.
 
Event or Problem Description
On an unknown date the patient was implanted with a tube graft to treat an abdominal aortic aneurysm.It was reported that on (b)(6) 2020, the patient presented with a ruptured iliac aneurysm.The physician had planned to intervene and coil the hypogastric artery and then implant gore® excluder® aaa endoprosthesis to contain the ruptured aneurysm.There were multiple issues while attempting to advance the guidewires.The physician then attempted an aui.The aui was successful and the gore® excluder® aaa endoprostheses were implanted.However, a proximal type i endoleak was present.The physician wanted to take a wait and approach on endoleak.The patient tolerated the procedure.Later that day on (b)(6) 2020, the patient expired.No further information is available on the cause of death.
 
Additional Manufacturer Narrative
Added the pma/510(k) number to g3/g4: p020004.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11083485
Report Number3007284313-2020-01208
Device Sequence Number14472720
Product Code MIH
UDI-Device Identifier00733132622542
UDI-Public00733132622542
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Model NumberRLT281416
Device Catalogue NumberRLT281416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date09/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age71 YR